# SDR ASOA20130122058

- Difficulty date: January 22, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 27,771 hours, 21,081 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: CR352343
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT EXTERNAL APU FIREWALL CRACKED AT 3 O'CLOCK POSITION.  MX PERFORMED REPAIR ON RT EXTERNAL APU FIREWALL AT 3 O'CLOCK POSITION IAW SRM 51-40-02 AND EC5330-02578, REV ORIG.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
